Record number :
899057
Title of article :
Exact Numerical Methods in Dynamical Systems Theory
Author/Authors :
Carsten Knudsen، نويسنده , , Ole Stauning، نويسنده ,
Issue Information :
ماهنامه با شماره پیاپی سال 1998
Pages :
20
From page :
1339
To page :
1358
Abstract :
Interval mathematics is applied to computational problems in dynamical systems theory. We present methods of global analysis that automatically verify the existence and uniqueness of all periodic orbits of fixed period of iterated mappings. Furthermore, the method is generalised to include parameter space in the global analysis. A method is developed that computes a guaranteed enclosure of invariant sets of iterated mappings; the invariant sets may contain chaotic attractors or chaotic repellers. The methods are applied to the logistic map, the Hénon map and a two-dimensional trigonometric map.
Journal title :
Chaos, Solitons and Fractals
Serial Year :
1998
Link To Document :
بازگشت